A 45-year-old male asked:
D/ced 12.5mg seroquel (quetiapine) at bt 19 days ago. 3 nights of insomnia then no sleep issues until 1 week ago. might this be due to body chemistry readjusting?
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
Possibly: How is your sleep hygiene? Retire & rise same time each day. Keep bedroom dark & cool & use only for sex & sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs & no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate sized & finish at least 2 to 3 hrs before sleep. Can try warm milk, Chamomile tea or melatonin along w light reading, warm bath or
3.8k viewsAnswered >2 years ago
Last updated Aug 15, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.